| Catalog Number |
02.12.0514FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 november 2019.Lot 152438: 16 items manufactured and released on 17-jun-2019.Expiration date: 2024-05-27.No anomalies found related to the problem.To date, all items of the same lot have been already sold with one similar reported event.
Event or Problem Description
Second revision surgery 14 days after the first revision due to an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.The first revision surgery was performed one day before the second revision due to the patient fell and his knee split open (washout and insert swap).